# SDR A6WA200940108

- Difficulty date: March 1, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 17,264 hours, 15,566 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Supply
- Part number: BR900022
- Condition: Defective
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VANITY LIGHT IN LAVATORY OUT OF SERVICE WITH BURNING SMELL.  REMOVED AND REPLACED LAVATORY VANITY PWR SUPPLY UNIT.  OPS CK GOOD IAW AMM 33-25-07.
